| Model Number |
MMT-723LNAH |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had button not working.Customer's blood glucose value was 210 mg/dl.The customer was assisted with troubleshooting.Customer reports that there was no alarms occurred during, or after the buttons stopped responding.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan per health care professional instructions.The device will return for analysis.
Additional Manufacturer Narrative
Device received with all buttons responding properly.No damage on keypad assembly.No unlocked j2 or lcd keypad connector.Device passed self test.(b)(4).